Translator Disclaimer
FALL 2014 On the problems of peridynamics with special convolution kernels
S.A. Alimov, Yanzhao Cao, O.A. Ilhan
J. Integral Equations Applications 26(3): 301-321 (FALL 2014). DOI: 10.1216/JIE-2014-26-3-301

Abstract

The well-posedness and regularity of a peridynamic model with a special kernel is studied. The differential-integral equation describing the model is first converted to an operator valued Volterra integral equation. Then the existence and regularity of the solution of the peridynamics problem are established through the study of the Volterra integral equation. The regularity results improve the previous known results for more general peridynamics models.

Citation

Download Citation

S.A. Alimov. Yanzhao Cao. O.A. Ilhan. "On the problems of peridynamics with special convolution kernels." J. Integral Equations Applications 26 (3) 301 - 321, FALL 2014. https://doi.org/10.1216/JIE-2014-26-3-301

Information

Published: FALL 2014
First available in Project Euclid: 31 October 2014

zbMATH: 1307.45006
MathSciNet: MR3273897
Digital Object Identifier: 10.1216/JIE-2014-26-3-301

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.26 • No. 3 • FALL 2014
Back to Top